# SDR 97ZZZX4856

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652JM
- Make and model: Cessna 650
- Aircraft serial: 6500113
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Breaker Tripped
- Location: Rt Nose Light
- Part time: 4,619 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING LIGHT IN NOSE WOULD NOT RETRACT AFTER LANDING AT MDW.  FOUND CIRCUIT BREAKER UPSET AND RESET.  UNIT FUNCTIONAL CHECKED.  EXTENDED AND RETRACTED WITH AND WITHOUT LOAD.  LANDINGS, 4,874.
